# SDR CA121002003

- Difficulty date: September 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: 6007300
- Condition: Failed
- Location: Anti Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND DURING THE LANDING GEAR RETRACTION THE AURAL WARNING BRAKE OVERHEAT RINGS IN THE COCKPIT WITH THE EICAS MESSAGE BRAKE OVERHEAT. THE INDICATION OF THE BTMS NR 2 WAS OF LEVEL 20, MAXIMUM LEVEL.  ONCE ON GROUND, THE PILOT INSPECTED THE AFFECTED BRAKE, FINDING ITS TEMPERATURE WAS NORMAL AND NOT HOTTER THAN THE REMAINING BRAKES. WHEN THE TECHS OF THE COMPANY ARRIVED TO THE ACFT 8 HRS LATER, THE BTMS NR 2 WAS FLUCTUATING BETWEEN LEVELS 15 AND 17 THE BRAKE BEING AT AMBIENT TEMPERATURE WHICH DEMONSTRATES IT WAS AN INDICATION PROBLEM.   TECHS PERFORMED THE INSPECTION OF BRAKE NR 2 IAW AMM-05-51-09-22--803, DETAILED INSPECTION OF SYS FOLLOWING A BRAKE OVERHEAT MESSAGE OF MORE THAN 60 SECONDS.
